# SDR FDEA201611073877

- Difficulty date: November 7, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 46 SHEAR TIE HAD A CRACK SIGNAL BETWEEH STRINGERS 24 - 25R.  REPAIRED IAW EA 6-5310-T0329498 PT1.
